# SDR GAIA00525

- Difficulty date: September 8, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N6810
- Make and model: Boeing 727223
- Aircraft serial: 19485
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: DURING HEAVY CHECK, FOUND C-3 DOOR INNER SILL AND WEB CORRODED.  REMOVED WEB, FABRICATED NEW PART AND INSTALLED.
